Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/458
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A boundary element method for anisotropic inhomogeneous elasticity
Author: Azis, M.
Clements, D.
Citation: International Journal of Solids and Structures, 2001; 38(32-33):5747-5763
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2001
ISSN: 0020-7683
Statement of
Responsibility: 
Moh. Ivan Azis and David L. Clements
Abstract: This paper is concerned with obtaining boundary integral equations for the numerical solution of the partial differential equations governing static deformations of inhomogeneous anisotropic elastic materials. The elastic parameters for the inhomogeneous materials are assumed to vary continuously with the spatial variables.
Keywords: Boundary element; Boundary value problem; Inhomogeneous elasticity
RMID: 0020010263
DOI: 10.1016/S0020-7683(00)00366-8
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/297/description#description
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.